MathSciNet Relay Station
MathSciNet bibliographic data
MR2209485 34L40 (34A55 47E05)
Amirov, R. Kh. On a system of Dirac differential equations with discontinuity conditions inside an interval. (Russian) Ukraïn. Mat. Zh. 57 (2005), no. 5, 601--613; translation in Ukrainian Math. J. 57 (2005), no. 5, 712–727
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement